# SDR USAA2011071900005

- Difficulty date: July 18, 2011
- Submitted: July 19, 2011
- Operation: Air carrier
- Aircraft: N178US
- Make and model: Airbus A321-211
- Aircraft serial: 1519
- Aircraft time: 36,107 hours, 13,048 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: F10001903
- Condition: Missing
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LIGHT COVER FOR EMERGENCY EXIT LIGHT 3L DOOR MISSING.  INSTALLED MISSING EMERGENCY EXIT LIGHT LENS AT DOOR 3L.
